# SDR GLBA20030683

- Difficulty date: July 29, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 16,460 hours, 22,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN FWD AND LEFT OF LWR COMM ANTENNA, PERFORMED MAJOR REPAIR TO FUSELAGE SKIN.
